# SDR UHLA2010032200025

- Difficulty date: March 22, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 2,967 hours, 2,493 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Part serial: 2622
- Condition: Unserviceable
- Location: Le Slat
- Part time: 1,159 hours, 1,016 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE BEGINNING APPROACH, CALLED FOR FLAPS 1 AND IMMEDIATELY RECEIVED EICAS MESSAGES: SLAT FAIL, SHAKER ANTICIPATED, AOA LIMIT FAIL, AND SPOILER FAULT.  DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED THE RT 2/3 AND 3/4 SLAT SKEW SENSORS IAW EMB 175 MM 27-83-01.
